Jump to content

late-onset med allergies?


Recommended Posts

hey y'all

I've become crazy itchy in the past few months, and though I haven't done a huge battery of allergy tests yet, I have been to my dermatologist and we've only been able to curb the gerenalized itching (no bumps), not eliminate it.

I take a couple of anticonculsant-style mood stabilizers and I'm wondering if anyone taking drugs like this had an experience developing an allergy after having been on them for some time. I tried Wellbutrin and got itchy after just two weeks, which I'm told is the normal way. But I've been on lithium and lamictal for 2+ years . . .

would love to hear if anyone has experience in this dept.

thanks team

-k

Link to comment
Share on other sites

lamictal is famous (infamous) for rashes. they can happen at any time during treatment, but usually in the beginning.

talk to your pdoc and have him/her look at the rash. also tell your GP that you take a medication known to caues rashes and ask for some advice.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...